# SDR DALA2023101108345

- Difficulty date: October 1, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 95,220 hours, 20,159 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1707 -ATB- DUE TO LEFT BLEED HPSOV EICAS MESSAGE PASSING 20,000 FT ON DEPARTURE. COMPLIED WITH QRH AND RETURN TO JFK CORRECTIVE ACTION: REPAIRED DAMAGED TERMINAL ON HPSOV. DOWNLINKED CHECKED GOOD. (4364220)
